Jump to content
Important Survey - Please Participate ×

new member


[Dr...]

Recommended Posts

hey everyone, I'm here for the same reason as everyone else...to successfully get off benzos (xanax).  I don't have a recreational addiction to them (only used as needed for anxiety).  But the sporadic use because of only needing it as needed caused interdose withdrawals.  After just sucking it up thru the withdrawals many many times I've found that my body is now very pissed at me.  As a result I'm having some major urinary issues that I desperately want to end.  So here I am!
Link to comment
Share on other sites

Hi DrewWapner,

 

Welcome to Benzo Buddies. I'm sorry to hear you're having difficulties withdrawing from Xanax. How much are you currently taking? There are ways to taper slowly that can be more tolerable than perhaps what you have already tried. Have you discussed a taper plan with your doctor yet? We can help support you through your withdrawal symptoms. We have several different taper sections, please let us know if you have any questions.

Link to comment
Share on other sites

I understand about your body being angry at you.  The best way to withdrawal is with a very slow taper.  We all want it to end quicker, but this will put the less stress on your body.  There will be ups and down and times feeling like it isn't working.  But I promise you that you will heal.  Slowly the sensation that develop will end.  Listen to your body and pamper yourself for the time being.  Please keep us up to day on how you are doing!
Link to comment
Share on other sites

×
×
  • Create New...